Skip to Main content Skip to Navigation
Journal articles

Théorie générale d’équation de type hyperbolique-parabolique non linéaire

Abstract : We develop general theory for degenerate hyperbolic-parabolic type problems using semi-group theory in Banach spaces. We establish existence, uniqness results and continuous dependance with respects to data for mild solution. Similar results are developped for weak solution of entropy type, and existence of solutions are studied.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-01277840
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2016 - 11:44:52 AM
Last modification on : Wednesday, September 1, 2021 - 11:26:02 AM
Long-term archiving on: : Tuesday, May 24, 2016 - 12:08:59 PM

File

arima00922.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Hamidou Touré. Théorie générale d’équation de type hyperbolique-parabolique non linéaire. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008, pp.381-386. ⟨10.46298/arima.1906⟩. ⟨hal-01277840⟩

Share

Metrics

Record views

56

Files downloads

734